# SDR AWXA200601275

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546452625
- Part serial: NSN
- Condition: Dented
- Location: Fusleage
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NON-ROUTE NR 5869430. DENT IN UPPER SKIN NR 4 SPOILER INBED END. REPAIRED DENT ON UPPER SKIN OF NR 4 SPOILER INBED END I.A.W B737 - 300 SRM 51 - 70 - 01 - 0G PG 2 PARA 5, FIG 1.
